Annals of Mathematical Modeling

Journal TitleAnnals of Mathematical Modeling 
ISSN2715-7822
DOI PrefixPrefix 10.33292 by
Editor in ChiefSharidan Shafie
PublisherResearch and Social Study Institute
Frequency2 issues per year
Citation AnalysisGoogle Scholar | Garuda

Annals of Mathematical Modeling is a peer-reviewed open-access journal that publishes educational research articles in mathematics education. Every submitted manuscript will be reviewed by at least two peer-reviewers using the double-blind review method.

This journal is published biannually

For the author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed here, and the manuscript template can be downloaded here

Already have a Username/Password for Annals of Mathematical Modeling go to the login


Journal Homepage Image

Announcements

 

Call For Paper

 

Annals of Mathematical Modeling is a peer-reviewed open-access journal. by Research and Social Study Institute (ReSSI). Before submission please make sure that your paper is prepared using the journal paper Template AMM.

Forthcoming publication schedules which are still open for submission is 2021.

 
Posted: 2019-08-22
 
More Announcements...

Vol 2, No 2 (2020)

Table of Contents

Articles

Anju V Nair, (Universiti Teknologi Malaysia Malaysia)
Abdul Rahman Mohd Kasim, (Universiti Teknologi Malaysia Malaysia)
Mohd Zuki Salleh, (Universiti Malaysia Pahang Malaysia)
PDF
43-53
10.33292/amm.v2i2.89 Abstract views : 21 | PDF views : 27
Ying Zhou, (Guangxi Normal University China)
Xiaofeng Lan, (Guangxi Normal University China)
PDF
54-66
10.33292/amm.v2i2.88 Abstract views : 23 | PDF views : 16
Fuaada Mohd Siam, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia Malaysia)
Hanis Nasir, (Faculty of Ocean Engineering Technology and Informatics, Universiti Malaysia Terengganu Malaysia)
PDF
67-75
10.33292/amm.v2i2.73 Abstract views : 34 | PDF views : 13
Khathibul Umam Zaid Nugroho, (Universitas Bengkulu Indonesia)
Saleh Haji, (Universitas Bengkulu Indonesia)
PDF
76-81
10.33292/amm.v2i2.86 Abstract views : 26 | PDF views : 5
Li Yaqiong, (Nanjing Normal University, NanJing 210024, China China)
Wenbin Xu, (Nanjing Normal University, NanJing 210024, China China)
Xu Yiwen, (Nanjing Normal University, NanJing 210024, China China)
Liu Bao, (Nanjing Normal University, NanJing 210024, China China)
PDF
82-89
10.33292/amm.v2i2.99 Abstract views : 33 | PDF views : 14